American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 63 of 63 found      Go to page: 1 2 3

[61] L. Keen, H. E. Rauch and A. T. Vasquez. Moduli of punctured tori and the accessory parameter of Lam\'e's equation . Trans. Amer. Math. Soc. 255 (1979) 201-230. MR 542877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Robert D. M. Accola. On Castelnuovo's inequality for algebraic curves. I . Trans. Amer. Math. Soc. 251 (1979) 357-373. MR 531984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jacob Burbea. Capacities and spans on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 327-332. MR 507333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 63 of 63 found      Go to page: 1 2 3